# SDR DXTA2010021003977

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 2,362 hours, 1,541 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT INITIALLY DURING GEAR UP CYCLE COMMAND. AFTER 30 SECONDS NOSE GEAR CONTINUED UP CYCLE AND STOWED WITH LIGHT OUT. GREEN AND RED NOSE GEAR INDICATIONS PRESENT DURING EVENT.  PERFORMED MULTIPLE OPS CHECKS.  INSPECTED CONNECTOR.  APPLIED COLD TEMP SPRAY TO CONNECTIONS AND SWITCHES. COULD NO DUPLICATE FAULT.  FOUND NOSE STRUT REQUIRED SERVICE.  SERVICED STRUT.
